MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARED HIGH OFFSET 12/14 TAPER SIZE 5; PROTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARED HIGH OFFSET 12/14 TAPER SIZE 5; PROTHESIS, HIP
Catalog Number 574202050
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product was returned and evaluated.Review of the provided pictures showed the outer blister had a crack in it.The returned product was assessed and confirmed that the corner of the outer cavity had split open and partially opened the tyvek lid.The inner cavity was found undamaged and sealed.The sterility was breached due to the outer cavity being cracked.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.The condition of the device when it left zimmer biomet control is considered conforming to specification.The root cause of the reported event can be attributed to transit damage.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the plastic had crack on the packaging.It was determined that sterility had been breached due to the outer cavity of the packaging being cracked.There is no further information available at the time of this report.

Brand Name
FEMORAL STEM CEMENTLESS COLLARED HIGH OFFSET 12/14 TAPER SIZE 5
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22107632
Report Number0001822565-2025-01597
Device Sequence Number15512140
Product Code LZO
UDI-Device Identifier00889024509177
UDI-Public(01)00889024509177(17)291014(10)3212902
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574202050
Device Lot Number3212902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown